MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0970-2113.76304

Медицинская библиотека · Lung India : official organ of Indian Chest Society · 2011

Isoniazid-induced alopecia.

Gupta K B, Kumar V, Vishvkarma S, Shandily R

СтатьяПеревод в очереди

Аннотация

Isoniazid is a safe and very effective antituberculosis drug. Antimitotic agents routinely cause alopecia. Drug-induced alopecia is usually reversible upon withdrawal of the drug. Isoniazid, thiacetazone and ethionamide are the antituberculosis drugs which have been associated with alopecia. Isoniazid-induced alopecia was observed in one case and confirmed by the finding that hair growth resumed when drug removed from the regimen.

Для цитирования: Gupta K B, Kumar V, Vishvkarma S, Shandily R. Isoniazid-induced alopecia.. Lung India : official organ of Indian Chest Society. 2011. DOI: 10.4103/0970-2113.76304.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.